MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R47
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit has been returned to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown, event description: report from the sales rep via email; the balloon did not inflate.Pre-balloon check: no.Product damage.: a hole on the balloon.Robotic case : no.Contact with sharp / high temperature instruments.: ni.Incision size : ni.Concomitant device: ni.How to insert : ni.No patient injury or illness associated with this event.Replaced to another new clinical sample c0r47 and the procedure was completed.This event unit will be returned.Type of intervention: replaced to another new clinical sample c0r47 and the procedure was completed.Patient status: no patient injury or illness associated with this event.
 
Event or Problem Description
Procedure performed: unknown.Event description: report from the sales rep via email.The balloon did not inflate.Pre-balloon check: no.Product damage.: a hole on the balloon.Robotic case: no.Contact with sharp / high temperature instruments.: ni.Incision size: ni.Concomitant device: ni.How to insert: ni.No patient injury or illness associated with this event.Replaced to another new clinical sample c0r47 and the procedure was completed.This event unit will be returned.Type of intervention: replaced to another new clinical sample c0r47 and the procedure was completed.Patient status: no patient injury or illness associated with this event.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of balloon leakage.The cannula was also observed to be fractured.Based on the condition of the returned unit, it is possible that the balloon leakage and cannula damage was due to instrumentation coming into contact with the trocar and/or excessive force exerted on the trocar during the procedure.However, the exact root cause of the cannula damage could not be determined.Based upon the initial description of the event, the event of balloon leakage is not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on the evaluation of the returned unit, applied medical has determined that this event is reportable due to the fractured cannula.A historical trend analysis and review of production records was performed and no relevant trend was identified.

Brand Name
KII BALLOON BLUNT TIP SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21185606
Report Number2027111-2025-00322
Device Sequence Number14508699
Product Code GCJ
UDI-Device Identifier00607915116453
UDI-Public(01)00607915116453
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC0R47
Device Catalogue Number101477456
Device Lot Number1511728
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date04/16/2025
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown